Communications in Mathematical Physics

Existence of solitary waves in higher dimensions

Walter A. Strauss

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 55, Number 2 (1977), 149-162.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900983

Mathematical Reviews number (MathSciNet)
MR0454365

Zentralblatt MATH identifier
0356.35028

Subjects
Primary: 35L05: Wave equation
Secondary: 81.35

Citation

Strauss, Walter A. Existence of solitary waves in higher dimensions. Comm. Math. Phys. 55 (1977), no. 2, 149--162. https://projecteuclid.org/euclid.cmp/1103900983


Export citation